Alert archive / Texas / Special Weather Statements in 2012

Special Weather Statement, NWS Fort Worth, TX

October 22, 2012Eastland County, Texas

NWS Fort Worth, TX issued this special weather statement at Oct 22, 2012, 2:21 PM CDT for Eastland County, Texas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 22, 2012, 2:21 PM CDT (19:21 UTC)
Expired
Oct 22, 2012, 2:45 PM CDT
In force
24 min
Issued by
NWS Fort Worth, TX

County Eastland County, TX

The radar

The Dyess AFB radar (KDYX), 36 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 7.4 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2012-10-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1026 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2012-10-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 194 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1026 J/kg
Mixed-layer CIN
-229 J/kg
Mixed-layer LCL
648 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
194 m²/s²
0-3 km storm-relative helicity
201 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

105 
WWUS84 KFWD 221921
SPSFWD

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
221 PM CDT MON OCT 22 2012

TXZ129-221945-
EASTLAND TX-
221 PM CDT MON OCT 22 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTLAND COUNTY

AT 221 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES SOUTHWEST OF CISCO...MOVING EAST AT 25
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CISCO AND EASTLAND.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3218 9912 3240 9913 3252 9891 3252 9883
      3224 9865 3216 9913 3217 9913
TIME...MOT...LOC 1921Z 248DEG 20KT 3226 9914

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this special weather statement went out at Oct 22, 12:30 PM CDT, 1 hour 51 minutes earlier.

Area forecast discussion, Oct 22, 12:30 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1230 PM CDT MON OCT 22 2012

.AVIATION...
A COMPLEX OF SHOWERS AND THUNDERSTORMS IS APPROXIMATELY 30 MILES
WEST OF THE FORT WORTH TAF SITES. THESE STORMS ARE PREDOMINATELY
OUTFLOW DRIVEN AND CURRENT TIMING HAS THEM IMPACTING KAFW AND KAFW
AFTER 18Z. HOWEVER...THE TREND WITH THESE STORMS IS DOWNWARD. OVER
THE PAST 30 MINUTES...REFLECTIVITIES AND LIGHTNING HAVE DECREASED.
THIS IS LIKELY DUE TO THE STORMS COMING DETACHED FROM THE MAIN
UPPER FORCING WHICH ALLOWED THESE STORMS TO DEVELOP. ALSO...WINDS
EAST OF THE BOUNDARY ARE SSW WHICH IS DECREASING SOME OF THE
MOISTURE CONVERGENCE THAT LEADS TO THE CONTINUATION OF THE SHOWERS
AND STORMS DOWNSTREAM. GIVEN THESE FACTORS...WILL MENTION VCTS IN
THE FORT WORTH TAFS FROM 18 TO 21Z TO ACCOUNT FOR THE POSSIBILITY
OF THEM MAKING IT FURTHER EAST. LIGHTNING WILL BE SPORADIC...BUT
DIDNT WANT TO JUST MENTION VCSH. FURTHER EAST...TOWARDS DFW..GKY
AND DAL...DIDNT WANT TO MENTION PRECIP AT THIS TIME. WILL AMEND IF
THE LINE CONTINUES TO MOVE FURTHER EAST THAN EXPECTED. FOR
WACO...VERY ISOLATED SHOWERS HAVE DEVELOPED AROUND THE AREA...BUT
COVERAGE WAS TOO LOW TO MENTION.

CEILINGS HAVE LIFTED TO VFR ACROSS THE AREA...AND EXPECT A BKN VFR
CEILING TO PERSIST FOR MUCH OF THE DAY. MVFR CIGS RETURN TONIGHT
NEAR DAYBREAK. IFR IS POSSIBLE AT WACO...BUT KEPT BKN012 IN THE
TAFS FOR NOW...AS CONFIDENCE IS NOT THAT HIGH TO MENTION.

85/NH

&&

.UPDATE...
A COMPLEX OF SHOWERS AND THUNDERSTORMS CONTINUES TO PUSH EASTWARD
INTO YOUNG...JACK AND STEPHENS COUNTY LATE THIS MORNING. THE CAPPING
INVERSION EVIDENT ON BOTH THE FWD AND OUN SOUNDINGS SHOULD
WEAKEN AS THE SHORTWAVE OVER THE TX PANHANDLE LIFTS ENE...ALLOWING
ACTIVITY TO SPREAD EAST-NORTHEAST ACROSS THE NORTH AND NORTHWEST
COUNTIES THROUGH THE LATE MORNING AND AFTERNOON HOURS. A FEW
STORMS HAVE BECOME STRONG TO SEVERE...WHICH IS NOT SURPRISING
GIVEN THE 1000 J/KG OF ML CAPE. IN FACT WE JUST GOT A REPORT OF
PING PONG BALL SIZED HAIL IN THE TOWN OF LOVING IN YOUNG COUNTY. AN
ISOLATED SEVERE STORM OR TWO WILL REMAIN A DECENT POSSIBILITY AS
THE COMPLEX MIGRATES EAST-NORTHEAST ACROSS THE RED RIVER
REGION...BUT THE THREAT FOR WIDESPREAD SEVERE STORMS REMAINS LOW.
THE LATEST HI-RES MODEL DATA STILL KEEPS THE BRUNT OF THE ACTIVITY
NORTHWEST OF THE DALLAS-FORT WORTH METROPLEX...BUT A FEW STORMS
WILL PROBABLY MAKE IT INTO THE AREA BY MID AFTERNOON.

TEMPS MIGHT NEED TO ME ADJUSTED DOWN A TAD OVER THE NORTHWEST
COUNTIES WHERE RAIN-COOLED AIR WILL KEEP READINGS MAINLY IN THE
70S. OTHERWISE GRIDS ARE IN GOOD SHAPE.

30

&&

.PREV DISCUSSION... /ISSUED 339 AM CDT MON OCT 22 2012/
SHORTWAVE NOW SEEN MOVING PROGRESSIVELY NORTHEAST ACROSS NEW
MEXICO AND FAR WEST TEXAS THIS MORNING. SCATTERED THUNDERSTORMS
WERE IN PROGRESS FROM THE PERMIAN BASIN BACK INTO THE TRANS PECOS
MOVING FAIRLY QUICKLY. CURRENT HIGH RESOLUTION MODEL ANALYSIS
INDICATES LARGE SCALE ASCENT WILL AFFECT FAR NORTHWEST COUNTIES BY
MID-LATE MORNING. ASCENT WILL PROGRESS EAST ACROSS THE NORTHERN
COUNTIES THROUGH THE DAY WITH THE DISTURBANCE LIFTING ACROSS
OKLAHOMA/KANSAS. MORNING STRATUS HAS DEVELOPED SOUTHEAST OF A
SHERMAN...DFW...COMANCHE LINE WITH INCREASING HIGH CLOUDS IN
ADVANCE OF SHORTWAVE ACROSS THE NORTHEAST COUNTIES. WILL CONTINUE
A TIGHT GRADIENT ON RAIN CHANCES WITH THE FAR NORTHWEST AND RED
RIVER COUNTIES SEEING THE HIGHEST PROBABILITY THIS AFTERNOON AND
EVENING PER SYSTEM TRACK.

WITH REGARD TO SEVERE WEATHER...INSTABILITY WILL HINGE ON HOW MUCH
INSOLATION AND HEATING THESE AREAS CAN ACHIEVE BEFORE THE BEST
LIFT ARRIVES THIS AFTERNOON. THE CAP HAS LIFTED AND MOISTENED
SOMEWHAT THE PAST 24 HOURS ON THE LATEST FWD SOUNDING. DO FEEL THE
SOUTHEAST HALF OF THE CWA WILL LIKELY STAY CAPPED PER THE TRACK OF
THIS SHORTWAVE. IF STRATUS CAN STAY OUT OF OUR NORTHWEST COUNTIES...
THEN HIGHS WARMING INTO THE MID 80S THIS AFTERNOON MAY YIELD
ENOUGH INSTABILITY FOR A FEW STRONG TO MARGINALLY SEVERE STORMS.
WESTERLY BULK SHEAR OF 30-35 KTS INDICATE A MULTI- CELL SCENARIO
WITH THE POTENTIAL FOR A LOCALIZED DAMAGING WIND THREAT. WE DO NOT
EXPECT WIDESPREAD SEVERE WEATHER WITH THE LACK OF A SURFACE FOCUS
AND CLOUD COVER LIMITING THE POTENTIAL. THE SHORTWAVE AND
ASSOCIATED LIFT EXIT NORTHEAST AWAY FROM NORTH TEXAS OVERNIGHT
WITH RAIN CHANCES ENDING. OTHERWISE...A STRONG PRESSURE GRADIENT
WILL CONTINUE THE WINDY CONDITIONS TODAY WITH GUSTY SOUTH WINDS
15-25 MPH.

A FLAT SHORTWAVE RIDGE WILL DOMINATE ACROSS THE SOUTHERN PLAINS
DURING THE MIDDLE OF THE WEEK...AS DEEP ENERGY ALOFT ORGANIZES
ACROSS THE ROCKIES AND PACIFIC NORTHWEST. THIS WILL MAINTAIN LEE
CYCLOGENESIS ACROSS THE LEE OF THE ROCKIES WITH BREEZY AND WARM
CONDITIONS CONTINUING. A LEAD SHORTWAVE ROTATING EAST ACROSS THE
CENTRAL AND NORTHERN PLAINS ON THURSDAY WILL ASSIST IN MOVING A
STRONG COLD FRONT SOUTH TOWARD THE RED RIVER THURSDAY NIGHT.
MEDIUM RANGE MODELS ARE COMING INTO MORE AGREEMENT OF THE FRONT
CROSSING THE RED RIVER AND MOVING TOWARD THE I-20 CORRIDOR BY
DAYBREAK FRIDAY MORNING. BEST FORCING WILL REMAIN TO OUR NORTH ON
FRIDAY...BUT FORCING ALONG THE FRONT SHOULD LEND TO ISOLATED-
SCATTERED THUNDERSTORMS DURING THE DAY. ANALYSIS OF INSTABILITY
AND LAPSE RATES ALOFT DO NOT INDICATE A SEVERE WEATHER THREAT WITH
THE SYSTEM FRIDAY. A FEW STRONG STORMS ALONG THE FRONT WILL BE
POSSIBLE AS IT PROGRESSES QUICKLY SOUTH ACROSS THE CWA.

BRISK AND MUCH COOLER CONDITIONS ARE EXPECTED ACROSS NORTH TEXAS
INTO THE WEEKEND WITH STRONG CAA NOTED IN ALL THE MODELS. A
STRONG SHORTWAVE WILL ROTATE ACROSS THE SOUTHERN PLAINS FRIDAY
NIGHT AND SATURDAY MORNING WITH RAIN CHANCES CONTINUING. FORCING
ABOVE THE FRONTAL INVERSION WILL STEEPEN LAPSE RATES ALOFT ENOUGH
FOR EMBEDDED THUNDER FRIDAY NIGHT. MEANWHILE...LOWS BY SATURDAY
WILL FALL INTO THE 40S WITH BRISK CONDITIONS EXPECTED THE MAJORITY
OF THE WEEKEND. RAIN CHANCES  END FROM WEST TO EAST DURING THE
DAY SATURDAY IN WAKE OF THE SHORTWAVE. HOWEVER...CONTINUING CAA
AND CLOUD COVER WILL RESULT IN HIGHS ONLY CREEPING INTO THE 50S
MOST AREAS.

CLEARING SKIES SATURDAY NIGHT AND DIMINISHING NORTH WINDS WILL
RESULT IN AREAS NORTH-WEST OF DFW FALLING INTO THE 30S BY SUNDAY
MORNING WITH LOWER-MID 40S ELSEWHERE. NORTH TEXAS WILL SEE MORE
SUNSHINE ON SUNDAY...BUT CONTINUING COOL WEATHER WITH HIGHS ONLY
CREEPING INTO THE LOWER 60S WITH A SECONDARY SURGE OF COOL
CANADIAN AIR BEING SUPPORTED BY CYCLONIC/NORTHWEST FLOW ALOFT.
LOWS IN THE 30S LOOK LIKELY BY NEXT MONDAY MORNING AND COULD NOT
RULE OUT SOME LIGHT FROST ACROSS THE NORTHERN COUNTIES. A DRY
FORECAST WILL CONTINUE INTO EARLY NEXT WEEK WITH ONLY A SLOW
MODERATION IN TEMPERATURES PER CONTINUED CYCLONIC NORTHWEST FLOW
ALOFT INDICATED BY ALL THE MODELS.

05/

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  86  70  85  68  86 /  40  10   5   0   0
WACO, TX              87  69  86  65  86 /  10   5   5   0   0
PARIS, TX             85  65  84  64  84 /  30  30   5   0   0
DENTON, TX            84  68  84  66  86 /  60  10   5   0   0
MCKINNEY, TX          84  67  84  65  85 /  40  20   5   0   0
DALLAS, TX            86  71  85  68  86 /  30  10   5   0   0
TERRELL, TX           86  68  84  66  85 /  20  10   5   0   0
CORSICANA, TX         86  68  85  66  85 /  10   5   5   5   5
TEMPLE, TX            87  68  85  64  86 /  10   5   5   5   5
MINERAL WELLS, TX     82  65  84  62  85 /  70  10   5   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

85/85
Hazardous weather outlook, Oct 22, 1:04 PM CDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
104 PM CDT MON OCT 22 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-231130-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
104 PM CDT MON OCT 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS THROUGH THIS EVENING MAINLY
NORTHWEST OF A COMANCHE TO SULPHUR SPRINGS LINE...INCLUDING
DALLAS...FORT WORTH...GAINESVILLE...AND MINERAL WELLS. A FEW OF
THESE STORMS COULD BE SEVERE WITH GUSTY WINDS AND HAIL.

ADDITIONAL ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS THE REST OF
NORTH TEXAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS
FRIDAY AND FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

VERY LIMITED SPOTTER ACTIVATION MAY BE REQUESTED ACROSS THE FAR
NORTHWEST COUNTIES THROUGH AFTERNOON.

In the hours before

Special weather statement, Oct 22, 1:19 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
119 PM CDT MON OCT 22 2012

TXZ160-174-221915-
FALLS TX-MILAM TX-
119 PM CDT MON OCT 22 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  FALLS COUNTY
  NORTHERN MILAM COUNTY

AT 119 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS 14 MILES NORTH OF CAMERON...MOVING
NORTH AT 25 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE GOLINDA...LOTT...MARLIN
AND ROSEBUD.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3094 9716 3099 9707 3113 9717 3134 9715
      3140 9705 3141 9672 3114 9675 3111 9683
      3108 9681 3107 9682 3105 9676 3103 9678
      3094 9678
TIME...MOT...LOC 1819Z 184DEG 23KT 3110 9694
Special weather statement, Oct 22, 1:27 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
127 PM CDT MON OCT 22 2012

TXZ103-104-118-119-221930-
DALLAS TX-DENTON TX-TARRANT TX-COLLIN TX-
127 PM CDT MON OCT 22 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN COLLIN COUNTY
  WESTERN DALLAS COUNTY
  EASTERN DENTON COUNTY
  EASTERN TARRANT COUNTY

AT 124 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THE
LEADING EDGE OF GUSTY THUNDERSTORM WINDS EXTENDING FROM PILOT POINT
TO FLOWER MOUND TO FORT WORTH...MOVING EAST AT 25 MPH.

WINDS WILL SHIFT ABRUPTLY FROM SOUTHWEST TO NORTHWEST BEHIND THIS
LEADING EDGE OF GUSTY WINDS. WIND GUSTS OF 30 TO 40 MPH FROM THE
NORTHWEST WILL BE POSSIBLE THROUGH 230 PM.  THE WIND SHIFT WILL
PRECEDE THE ONSET OF SCATTERED SHOWERS AND THUNDERSTORMS BY 20 TO 30
MINUTES.

THE BRIEF PERIOD OF GUSTY WINDS WILL AFFECT DFW AIRPORT BY 145 PM...
ARLINGTON BY 150 PM...AND MCKINNEY...PLANO...AND DALLAS LOVE FIELD
BETWEEN 200 PM AND 215 PM.

LAT...LON 3336 9648 3288 9670 3258 9686 3260 9747
      3298 9723 3341 9697
TIME...MOT...LOC 1824Z 282DEG 14KT 3336 9695 3296 9712
          3266 9738
Special weather statement, Oct 22, 1:42 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
142 PM CDT MON OCT 22 2012

TXZ093-221915-
GRAYSON TX-
142 PM CDT MON OCT 22 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN GRAYSON COUNTY

AT 142 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES WEST OF
DENISON TO 16 MILES SOUTHWEST OF SHERMAN...MOVING EAST AT 30 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE BELLS...DENISON...
DORCHESTER...GUNTER...HOWE...KNOLLWOOD...POTTSBORO...SHERMAN...TOM
BEAN...VAN ALSTYNE...WHITEWRIGHT AND EISENHOWER STATE PARK.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.

LAT...LON 3383 9657 3382 9652 3378 9650 3379 9642
      3373 9637 3372 9638 3340 9639 3341 9681
      3385 9669 3385 9663
TIME...MOT...LOC 1842Z 269DEG 27KT 3378 9664 3342 9674
Local storm report, Oct 22, 1:56 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
156 PM CDT MON OCT 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     HAIL             8 NE GRAHAM             33.18N 98.48W
10/22/2012  1.50 INCH        YOUNG              TX   PUBLIC

            QUARTER TO PING PONG SIZED HAIL FELL IN LOVING.

&&

LBUCKLEW
Special weather statement, Oct 22, 2:10 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
210 PM CDT MON OCT 22 2012

TXZ160-161-221945-
FALLS TX-LIMESTONE TX-
210 PM CDT MON OCT 22 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN FALLS COUNTY
  LIMESTONE COUNTY

AT 210 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES SOUTH OF
GROESBECK TO 13 MILES EAST OF MARLIN...MOVING NORTHEAST AT 25 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE GROESBECK AND FORT PARKER
STATE PARK.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3127 9682 3169 9673 3160 9635 3153 9632
      3145 9626 3143 9627 3136 9632 3123 9658
TIME...MOT...LOC 1910Z 206DEG 21KT 3131 9647 3134 9666
Special weather statement, Oct 22, 2:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
221 PM CDT MON OCT 22 2012

TXZ129-221945-
EASTLAND TX-
221 PM CDT MON OCT 22 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTLAND COUNTY

AT 221 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES SOUTHWEST OF CISCO...MOVING EAST AT 25
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CISCO AND EASTLAND.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3218 9912 3240 9913 3252 9891 3252 9883
      3224 9865 3216 9913 3217 9913
TIME...MOT...LOC 1921Z 248DEG 20KT 3226 9914

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 22, 10:19 AM CDTSpecial Weather StatementFWDYoung26 min
Oct 22, 10:22 AM CDTSevere Thunderstorm WarningFWDJack, Young53 min
Oct 22, 10:55 AM CDTSpecial Weather StatementFWDPalo Pinto, Stephens35 min
Oct 22, 11:06 AM CDTSpecial Weather StatementFWDMontague24 min
Oct 22, 11:57 AM CDTSpecial Weather StatementFWDParker, Wise63 min
Oct 22, 12:30 PM CDTSpecial Weather StatementFWDMilam30 min
Oct 22, 12:47 PM CDTSpecial Weather StatementFWDDenton, Tarrant28 min
Oct 22, 12:50 PM CDTSpecial Weather StatementFWDFalls25 min
Oct 22, 1:19 PM CDTSpecial Weather StatementFWDFalls56 min
Oct 22, 1:27 PM CDTSpecial Weather StatementFWDCollin, Dallas, Tarrant63 min
Oct 22, 1:42 PM CDTSpecial Weather StatementFWDGrayson33 min
Oct 22, 2:10 PM CDTSpecial Weather StatementFWDLimestone35 min
Oct 22, 4:28 PM CDTSpecial Weather StatementFWDLamar32 min
Oct 22, 4:56 PM CDTSpecial Weather StatementFWDKaufman34 min

Nearby

Special Weather Statements in Texas, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.